An asymptotic test for quantitative gene detection
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, p. 1087-1092
@article{AIHPB_2002__38_6_1087_0,
     author = {Aza\"\i s, Jean-Marc and Cierco-Ayrolles, Christine},
     title = {An asymptotic test for quantitative gene detection},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {6},
     year = {2002},
     pages = {1087-1092},
     zbl = {1011.62113},
     mrnumber = {1955355},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_6_1087_0}
}
An asymptotic test for quantitative gene detection. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, pp. 1087-1092. http://www.numdam.org/item/AIHPB_2002__38_6_1087_0/

[1] J.-M. Azaïs, C. Cierco-Ayrolles, An asymptotic test for quantitative gene detection, Prépublication du laboratoire de statistique et probabilités, 2002, http://www.lsp.ups-tlse.fr/Azais/publis.html.

[2] J.-M. Azaïs, M. Wschebor, The distribution of the maximum of a Gaussian process: Rice method revisited. In and out of equilibrium: probability with a physical flavour, in: Sidoravicius V. (Ed.), Progress in Probability, Birkhauser, 2002, pp. 321-348. | MR 1901961 | Zbl 1018.60036

[3] J.-M. Azaïs, C. Cierco-Ayrolles, A. Croquette, Bounds and asymptotic expansions for the distribution of the maximum of a smooth stationary Gaussian process, ESAIM: Probability and Statistics 3 (1999) 107-129. | Numdam | MR 1716124 | Zbl 0933.60032

[4] C. Cierco, Asymptotic distribution of the maximum likelihood ratio test for gene detection, Statistics 31 (3) (1998) 261-285. | MR 1718317 | Zbl 0908.62012

[5] H. Cramér, M.R. Leadbetter, Stationary and Related Stochastic Processes, Wiley, New York, 1967. | MR 217860 | Zbl 0162.21102

[6] R.B. Davies, Hypothesis testing when a nuisance parameter is present only under the alternative, Biometrika 64 (1977) 247-254. | MR 501523 | Zbl 0362.62026

[7] D.M. Delong, Crossing probabilities for a square root boundary by a Bessel process, Communications in Statistics - Theory and Methods A10 (1981) 2197-2213. | Zbl 0467.60070